×

zbMATH — the first resource for mathematics

Some Ostrowski type inequalities. (English) Zbl 1156.26305
Summary: Some new Ostrowski type inequalities are established by estimating the error bounds in terms of a variety of norms. Special cases are discussed.

MSC:
26D15 Inequalities for sums, series and integrals
65D30 Numerical integration
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cerone, P.; Dragomir, S.S., Three point quadrature rules involving, at most, a first derivative, RGMIA res. rep. coll., 2, 4, (1999), Article 8
[2] Cerone, P.; Dragomir, S.S.; Roumeliotis, J., An inequality of Ostrowski type for mappings whose second derivatives are bounded and applications, RGMIA res. rep. coll., 1, 1, (1998), Article 4 · Zbl 0957.41024
[3] Dragomir, S.S.; Cerone, P.; Roumeliotis, J., A new generalization of ostrowski’s integral inequality for mappings whose derivatives are bounded and applications in numerical integration and for special means, Appl. math. lett., 13, 19-25, (2000) · Zbl 0946.26013
[4] Dragomir, S.S.; Sofo, A., An integral inequality for twice differentiable mappings and applications, Tamkang J. math., 31, 4, 257-266, (2000) · Zbl 0974.26009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.